Research Repository

Inequalities of hermite-hadamard type for n-times differentiable (α, m)-logarithmically convex functions

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2018) Inequalities of hermite-hadamard type for n-times differentiable (α, m)-logarithmically convex functions. Journal of Computational Analysis and Applications, 25 (4). 751 - 759. ISSN 1521-1398

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: integral inequalities
Subjects: Current > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 18 Jun 2018 04:28
Last Modified: 19 Aug 2019 05:59
URI: http://vuir.vu.edu.au/id/eprint/36365
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar